MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL 3RD EDITION 660IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL 3RD EDITION 660IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200242S3E
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that screen and unit went black.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of software malfunction could not be reproduced.Unit passed functional testing during 6 hour burn-in including capture and print function.Unit did not lose power during burn-in and display functions were normal.All video inputs/outputs normal and unit's software performed as expected.Unit was tested in both pal and ntsc formats and both analog and digital video outputs.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL 3RD EDITION 660IMS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7186845
Report Number1643264-2018-00045
Device Sequence Number13919175
Product Code GCJ
UDI-Device Identifier00885554030846
UDI-Public(01)00885554030846
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K060777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200242S3E
Device Catalogue Number72200242S3E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1